# SDR SIMA200525704

- Difficulty date: September 13, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2770138101
- Condition: Broken
- Location: Rt Wing Flapper
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

FUEL STREAMING FROM RIGHT WING.  REPLACED RIGHT FUEL TANK OUTBOARD FLAPPER VALVE IAW 28-11-04.  PERFORMED A FUNCTIONAL CHECK FLIGHT WITH NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
